Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Teichmüller Modular Forms of Degree 3

Takashi Ichikawa
American Journal of Mathematics
Vol. 117, No. 4 (Aug., 1995), pp. 1057-1061
DOI: 10.2307/2374959
Stable URL: http://www.jstor.org/stable/2374959
Page Count: 5

You can always find the topics here!

Topics: Algebra, Jacobians, Homomorphisms, Fourier coefficients, Isomorphism, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Teichmüller Modular Forms of Degree 3
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1057
    1057
  • Thumbnail: Page 
1058
    1058
  • Thumbnail: Page 
1059
    1059
  • Thumbnail: Page 
1060
    1060
  • Thumbnail: Page 
1061
    1061